UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 2.

Barbour, A D; Schuh, H (1979). Functional normalization for the branching process with infinite mean. Journal of Applied Probability, 16(3):513-525.

Schuh, H; Barbour, A D (1977). On the asymptotic behaviour of branching processes with infinite mean. Advances in Applied Probability, 9(4):681-723.

This list was generated on Fri Jul 28 01:19:10 2017 CEST.